Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive had mild acne since I was 11. At the begining of the school year I got a menengitis vaccine because I was moving into the dorms. I ended up having an allergic reaction to the vaccine and fainted developed a fever and got a rash covering my body. It seems that rght after this my acne got progressively worse. Could the vaccine have made my acne worse or is it just a coincidence?

Share this post


Link to post
Share on other sites

Whenever I'm sick, my acne gets worse.

It may be affecting your acne, or it's just the stress or your immune system not feeling as good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×